# SDR SWI2025F00863

- Difficulty date: June 7, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 44,302 hours, 28,471 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK LH WING LOWER SKIN AT WHEEL WELL CUTOUT RIB 3  (C-CHECK RO 07/03/2025)REMOVED CRACK ON LH WING LOWER SKIN BY CUTTING AWAY DAMAGED AREA. FABRICATED, DRILLED AND INSTALL FILLER/DOUBLER/TRIPLER REPAIR ON LOWER SKIN. REF: ETD2025-170-922726 REV: A (SEE CONTINUATION CARD FOR ALL WORK ACCOMPLISHED.) NO CHANGE TO WEIGHT AND BALANCE.
